# SDR MASA200601960

- Difficulty date: July 26, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 7,311 hours, 5,188 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6104 PHX - STALL FAIL CAUTION, RUDDER LIMIT FAULT AND SPOILER STAB FAULT.  MX PURGED WATER FROM LINES.  OP'S CHECK GOOD.
